Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 681702, 7 pages
http://dx.doi.org/10.5402/2011/681702
Research Article

On New Wilker-Type Inequalities

Department of Mathematics, Zhejiang Gongshang University, Hangzhou 310018, China

Received 23 February 2011; Accepted 27 April 2011

Academic Editor: G. Lu

Copyright © 2011 Zhengjie Sun and Ling Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we present and prove a new Wilker-type inequality for hyperbolic functions. We also give a simple proof of the counterpart of the above inequality for the circular functions.